# SDR USAA2011091500009

- Difficulty date: September 8, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 56,078 hours, 20,592 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON UPPER CHORD OF CREASE BEAM AT BS 640, LBL 64.4.  REPLACED UPPER CHORD OF CREASE BEAM AT BS 640, LBL 64.4 IAW B757 53-30-13 DETAIL VIII, 51-40-02 FIG 12.
